MathSciNet Relay Station
MathSciNet bibliographic data
MR1083897 82C22 (60K35)
Grannan, E. R.; Swindle, G. Rigorous results on mathematical models of catalytic surfaces. J. Statist. Phys. 61 (1990), no. 5-6, 1085–1103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement